# SDR CALA2024010800057

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 43,177 hours, 5,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Malfunctioned
- Location: Seat 51f
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

51F EMERGENCY FLOOR LIGHT FOUND FLASH REFER HAECO NON-ROUTINE NO .9471434,ORIGINATED BY EMP:V909212, SPEC NO.B787-33-3-0001. PERFORMED BY EMP:V909212,REPLACED THE LAMP ASSEMBLY AS PER AMM 33-51-06-00A-520/720 REV.179 AND PERFORMED THE INSTALLATION TEST THE TEST RESULT NORMAL.IDT BY EMP:V903214
